Infinite horizon stopping problems with (nearly) total reward criteria

Palczewski, J and Stettner, L (2014) Infinite horizon stopping problems with (nearly) total reward criteria. Stochastic Processes and their Applications, 124 (12). 3887 - 3920. ISSN 0304-4149

Abstract

Metadata

Authors/Creators:
  • Palczewski, J
  • Stettner, L
Copyright, Publisher and Additional Information: (c) 2014. Elsevier. Uploaded in accordance with the publisher's self-archiving policy. NOTICE: this is the author’s version of a work that was accepted for publication in Stochastic Processes and their Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Stochastic Processes and their Applications, 124(12),(2014) DOI:10.1016/j.spa.2014.07.009
Keywords: General Markovian discounting; Infinite horizon; Non-uniformly ergodic Markov processes; Optimal stopping; Total reward
Dates:
  • Published: December 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Nov 2014 12:09
Last Modified: 17 Jan 2018 03:13
Published Version: http://dx.doi.org/10.1016/j.spa.2014.07.009
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.spa.2014.07.009

Share / Export

Statistics